# SDR REXA2024103101304

- Difficulty date: November 29, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035313007
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT F.S.1000, RBL27-36 CROSS BEAM IS CORRDED AT NUT PLATE.   REPAIRED CROSS BEAM AT F.S.1000 IAW ENDEAVOR AIR EA NO: CRJ953-15733
